MAUDE Adverse Event Report: DePuy Mitek LLC US FMS; ARTHROSCOPE

DePuy Mitek LLC US FMS; ARTHROSCOPE
Catalog Number 283429
Medical Device Problem Codes Break (1069); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
FMS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50714010
Report Number1221934-2026-04058
Device Sequence Number9852346
Product Code HRX
UDI-Device Identifier10886705022229
UDI-Public(01)10886705022229(10)M2302006(17)280131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283429
Device Lot NumberM2302006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown